Mirror symmetry formulae for the elliptic genus of complete intersections

Vassily Gorbunov, Serge Ochanine

Research output: Contribution to journalArticlepeer-review


In this paper, we calculate the elliptic genus of certain complete intersections in products of projective spaces. We show that it is equal to the elliptic genus of the Landau–Ginzburg models that are, according to Hori and Vafa, mirror partners of these complete intersections. This provides additional evidence of the validity of their construction.
Original languageEnglish
Pages (from-to)429-445
Number of pages17
JournalJournal of Topology
Issue number2
Early online date5 Feb 2008
Publication statusPublished - Apr 2008


  • 14J32 (primary)
  • 55N34
  • 14M10


Dive into the research topics of 'Mirror symmetry formulae for the elliptic genus of complete intersections'. Together they form a unique fingerprint.

Cite this